Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/88289
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: l₂-l∞ filter design for discrete-time singular Markovian jump systems with time-varying delays
Other Titles: l(2)-l infinity filter design for discrete-time singular Markovian jump systems with time-varying delays
Author: Wu, Z.G.
Shi, P.
Su, H.
Chu, J.
Citation: Information Sciences, 2011; 181(24):5534-5547
Publisher: Elsevier
Issue Date: 2011
ISSN: 0020-0255
1872-6291
Statement of
Responsibility: 
Zheng-Guang Wu, Peng Shi, Hongye Su, Jian Chu
Abstract: Abstract not available
Keywords: Singular systems; Markovian jump systems; Delay-dependent; l2–l∞ filtering; Linear matrix inequality
Rights: © 2011 Elsevier Inc. All rights reserved.
RMID: 0020128121
DOI: 10.1016/j.ins.2011.07.052
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.